# SDR DALA2024121711784

- Difficulty date: December 17, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 35,640 hours, 13,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6643235) FOUND EMERGENCY LIGHTS INOP DURING SERVICE CHECK ON LEFT SIDE OF A/C. R/R EMERGENCY LIGHT PATTERY PACK @ M01670 PER B737 AMM 33-51. OPS CHECK PASSED. A/C OK FOR SVC.
